# SDR SWAA2025090209669

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N8879Q
- Make and model: Boeing 737-8
- Aircraft serial: 42681
- Aircraft time: 7,460 hours, 3,993 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT FLASHING RED WHEN TESTED.   REMOVED AND REPLACED COCKPIT FLASHLIGHT BATTERY PER SIP OPS CHECK GOOD.
